# SDR QXEA2009010401100

- Difficulty date: December 31, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 16,062 hours, 16,002 cycles
- System (JASC): 5240 · Service Doors
- Part: Hook
- Part number: 85211756005
- Condition: Broken
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 SERVICE DOOR WON'T OPEN PROPERLY AND WILL NOT SECURE WITH THE GUST LOCK. REMOVED LOWER DOOR ACCESS PANEL TO INSPECT DOOR MECHANISM. FOUND DOOR HOLD-UP HOOK ASSY BROKEN IN 2 AT ROLLER HOOK. REMOVED HOOK ASSY IAW AMM TASK NR 52-41-11-000-801 SUBTASK 52-41-11-020-048 PARA I STEPS 1-4 AND J STEPS 1-3. (NEW)  INSTALLED HOOK ASSY.  NO ADJUSTMENTS MADE TO DOOR MECHANISM. OPS CHECK GOOD.  TASK NR 52-41-11-400-801 SUBTASK 52-41-11-420-043 PARA E STEPS 1-4 AND F STEPS 1-5. OPS CHECK OF L2 DOOR GOOD. REINSTALLED LWR DOOR ACCESS PANEL AND SEALED AS REQUIRED.  ACFT OK FOR CONTINUED SERVICE.
